# SDR ASAA2020031932474

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,713 hours, 10,293 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING LEFT FMC FAILED INTEMITTENTLY. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-64-836 LEFT FMC RESET. INTERMITTENT FAULT.
